Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 186, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 12, 2011, 9:56 PM CDT for 5 counties in Missouri. It was in force for 64 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2011, 9:56 PM CDT (02:56 UTC)
- Expired
- May 12, 2011, 11:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Laclede County, MO, Maries County, MO, Miller County, MO, Phelps County, MO, Pulaski County, MO
The radar
The Springfield radar (KSGF), 145 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 10:15 PM CDT | TSTM WND GST 50 | Rolla, MO | ESTIMATED 40 TO 50 MPH WIND GUSTS...A FEW SMALL SIGNS BLOWN DOWN |
| May 12, 10:17 PM CDT | TSTM WND GST 60 | Rolla, MO | |
| May 12, 10:17 PM CDT | HAIL 1 | Rolla, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 3:17 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1521 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1233 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
952
WUUS53 KSGF 130256
SVRSGF
MOC105-125-131-161-169-130400-
/O.NEW.KSGF.SV.W.0186.110513T0256Z-110513T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
956 PM CDT THU MAY 12 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
MARIES COUNTY IN CENTRAL MISSOURI...
PHELPS COUNTY IN EAST CENTRAL MISSOURI...
PULASKI COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN MILLER COUNTY IN CENTRAL MISSOURI...
* UNTIL 1100 PM CDT.
* AT 954 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF
BELLE TO ROLLA TO 8 MILES SOUTHEAST OF FORT LEONARD WOOD...MOVING
EAST AT 50 MPH. THESE STORMS ARE CAPABLE OF PRODUCING HALF DOLLAR
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE BELLE...CROCKER...DIXON...DOOLITTLE...
FORT LEONARD WOOD...NEWBURG...ROLLA...ST. JAMES...ST. ROBERT...
VIENNA AND WAYNESVILLE.
INTERSTATE 44 BETWEEN MILE MARKERS 144 AND 199 WILL ALSO BE IMPACTED
BY THESE STORMS.
THIS REPLACES THE SEVERE THUNDERSTORM WARNING THAT WAS PREVIOUSLY IN
EFFECT FOR THE AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3779 9158 3779 9180 3771 9181 3760 9215
3761 9224 3757 9225 3747 9254 3748 9258
3830 9217 3830 9165 3816 9164 3815 9151
3780 9153
TIME...MOT...LOC 0255Z 250DEG 42KT 3830 9186 3796 9181
3765 9202
WIND...HAIL 60MPH 1.25IN
$$
SCHAUMANN3 follow-up statements
810
WWUS53 KSGF 130317
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1017 PM CDT THU MAY 12 2011
MOC105-131-130326-
/O.CAN.KSGF.SV.W.0186.000000T0000Z-110513T0400Z/
LACLEDE MO-MILLER MO-
1017 PM CDT THU MAY 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MILLER AND
EASTERN LACLEDE COUNTIES IS CANCELLED...
THE THREAT FOR SEVERE THUNDERSTORMS HAS SHIFTED EAST INTO
MARIES...PHELPS...AND EASTERN PULASKI COUNTIES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEASTERN MISSOURI.
&&
LAT...LON 3780 9153 3779 9158 3779 9180 3771 9181
3760 9214 3762 9224 3798 9207 3830 9209
3830 9165 3816 9164 3815 9151
TIME...MOT...LOC 0316Z 250DEG 42KT 3833 9168 3802 9158
3771 9179
$$
MOC125-161-169-130400-
/O.CON.KSGF.SV.W.0186.000000T0000Z-110513T0400Z/
MARIES MO-PHELPS MO-PULASKI MO-
1017 PM CDT THU MAY 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR EASTERN PULASKI...PHELPS AND MARIES COUNTIES...
AT 1013 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM BELLE TO
ST. JAMES TO EDGAR SPRINGS...MOVING EAST AT 50 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE BELLE...BRINKTOWN...DEVIL'S ELBOW...
DOOLITTLE...EDGAR SPRINGS...FORT LEONARD WOOD...JEROME...NEWBURG...
NORTHWYE...ROLLA...ROSATI...ST. JAMES...VICHY AND VIENNA.
INTERSTATE 44 BETWEEN MILE MARKERS 162 AND 199 WILL ALSO BE IMPACTED
BY THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3780 9153 3779 9158 3779 9180 3771 9181
3760 9214 3762 9224 3798 9207 3830 9209
3830 9165 3816 9164 3815 9151
TIME...MOT...LOC 0316Z 250DEG 42KT 3833 9168 3802 9158
3771 9179
WIND...HAIL 60MPH 1.25IN
$$
SCHAUMANN247
WWUS53 KSGF 130331
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1031 PM CDT THU MAY 12 2011
MOC169-130340-
/O.CAN.KSGF.SV.W.0186.000000T0000Z-110513T0400Z/
PULASKI MO-
1031 PM CDT THU MAY 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PULASKI COUNTY IS
CANCELLED...
THE IMMEDIATE THREAT FOR SEVERE STORMS HAS SHIFTED INTO EASTERN
MARIES AND NORTHEASTERN PHELPS COUNTIES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEASTERN MISSOURI.
&&
LAT...LON 3780 9153 3779 9158 3779 9184 3800 9185
3829 9198 3830 9165 3816 9164 3815 9151
TIME...MOT...LOC 0330Z 250DEG 42KT 3828 9165 3806 9150
3780 9158
$$
MOC125-161-130400-
/O.CON.KSGF.SV.W.0186.000000T0000Z-110513T0400Z/
MARIES MO-PHELPS MO-
1031 PM CDT THU MAY 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHEASTERN PHELPS AND EASTERN MARIES COUNTIES...
AT 1028 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM BELLE TO
ROSATI TO 14 MILES SOUTHEAST OF ROLLA...MOVING EAST AT 50 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE BELLE...NORTHWYE...ROLLA...ROSATI...ST.
JAMES AND VICHY.
INTERSTATE 44 BETWEEN MILE MARKERS 181 AND 199 WILL ALSO BE IMPACTED
BY THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3780 9153 3779 9158 3779 9184 3800 9185
3829 9198 3830 9165 3816 9164 3815 9151
TIME...MOT...LOC 0330Z 250DEG 42KT 3828 9165 3806 9150
3780 9158
WIND...HAIL 60MPH <.50IN
$$
SCHAUMANN319
WWUS53 KSGF 130352
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1052 PM CDT THU MAY 12 2011
MOC125-161-130401-
/O.EXP.KSGF.SV.W.0186.000000T0000Z-110513T0400Z/
MARIES MO-PHELPS MO-
1052 PM CDT THU MAY 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PHELPS AND
EASTERN MARIES COUNTIES WILL EXPIRE AT 1100 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTH CENTRAL AND PORTIONS OF CENTRAL MISSOURI.
LAT...LON 3780 9153 3779 9158 3779 9184 3800 9185
3829 9198 3830 9165 3816 9164 3815 9151
TIME...MOT...LOC 0351Z 250DEG 42KT 3836 9135 3814 9120
3788 9129
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 7:17 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, May 12, 7:17 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 717 PM CDT THU MAY 12 2011 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... /ISSUED 7 PM CDT THU MAY 12 2011/ ...SEVERE THUNDERSTORM WATCH 293 CONTINUES UNTIL 7 PM... THUNDERSTORMS CONTINUED FROM CENTRAL MISSOURI SOUTHWEST INTO EASTERN OKLAHOMA AND WESTERN ARKANSAS. THESE STORMS WERE SUPPORTED BY A PASSING UPPER LEVEL JET STREAK AND ASSOCIATED INCREASE IN UPPER LEVEL DIVERGENCE. HEIGHT FALLS AND UPPER LEVEL COOLING ASSOCIATED WITH THE APPROACH THE UPPER LOW CENTERED KANSAS WAS CONTRIBUTING TO HAIL PRODUCTION. DEEP LAYERED SHEAR OF 30-40 KTS WILL CONTINUE SUPPORT ROTATING UPDRAFTS AND SUPERCELLS THIS EVENING. THIS ALONG WITH STEEPENING LAPSE RATES AND 500 MB HEIGHT FALLS WILL MAINTAIN THE RISK OF LARGE HAIL. HAIL UP TO THE SIZE OF GOLF BALLS TO SOFTBALLS HAS BEEN REPORTED THIS EVENING. DAMAGING WINDS WILL ALSO BE A THREAT AND MAY INCREASE AS A COLD POOLS STRENGTHENS BEHIND AND EXPANDING COVERAGE OF STORMS. THE RISK OF TORNADOES REMAINS LOW AT THIS TIME DUE TO WEAK LOW LEVEL SHEAR AND HELICITY...BUT CANNOT BE RULED OUT GIVEN WELL STRUCTURED SUPERCELLS. LASTLY THE RISK OF LOCALIZED FLOODING WILL INCREASE AS STORMS TRAIN OVER THE SAME AREAS. FOSTER && .DISCUSSION... /ISSUED 250 PM CDT THU MAY 12 2011/ AN UPPER LOW WAS POSITIONED OVER THE CENTRAL PLAINS THURSDAY AFTERNOON WHILE AN ATTENDANT COLD FRONT CURLED INTO EASTERN KANSAS AND CENTRAL OKLAHOMA. CONVECTION THROUGH EARLY AFTERNOON HAD BEEN CONFINED TO EASTERN TEXAS WITH A FEW CELLS BEGINNING TO DEVELOP ALONG THE FRONT IN EASTERN OKLAHOMA. IT APPEARS THAT CONVECTION WILL INITIALLY INITIATE ACROSS OKLAHOMA THEN SPREAD NORTHEAST AS A MID LEVEL JET STREAKS NORTHEAST FROM THE SOUTHERN PLAINS. THIS INCREASE IN SYNOPTIC SCALE LIFT AND A GRADUAL COOLING OF THE UPPER LEVELS OF THE ATMOSPHERE IN RESPONSE TO THE APPROACHING UPPER LOW SHOULD RESULT IN AN INCREASE IN CONVECTIVE DEVELOPMENT FROM LATE AFTERNOON INTO THE EVENING. THESE FACTORS AND AN INCREASE IN DEEP LAYERED SHEAR WILL SUPPORT STRONG TO ISOLATED SEVERE THUNDERSTORMS INTO THE EVENING. WHILE ACTIVITY WILL LIKELY CONTINUE INTO THE OVERNIGHT EXPECT A DECREASE IN INTENSITY. THE COOLING THERMAL PROFILE WILL LEAD TO A POTENTIAL OF LARGE HAIL. THE RISK OF TORNADOES IS LOW AS SHEAR PROFILES ARE NOT FAVORABLE BUT SOME LOW LEVEL CAPE DOES EXIST. THE UPPER LOW WILL TRACK ACROSS THE AREA ON FRIDAY BRINGING MUCH COOLER AND SHOWERY CONDITIONS. WITH THE COLD CORE OVERHEAD CONVECTION WILL LIKELY INCREASE DURING THE DAY WITH THE POTENTIAL OF STRONG TO ISOLATED STORMS WITH HAIL. THIS SYSTEM WILL TRANSLATE OFF TO THE EAST THIS WEEKEND BUT ANOTHER UPPER LOW OR TROUGH AXIS WILL DROP SOUTH INTO THE AREA SUNDAY. THIS WILL MAINTAIN THE CHANCE OF SHOWERS ALBEIT LESS COVERAGE SATURDAY AND SUNDAY ALONG WITH COOL TEMPERATURES. BELOW NORMAL TEMPERATURES WILL PERSIST THROUGH NEXT WEEK AS A BLOCKING PATTERN SETS UP AND WE REMAIN PREDOMINANTLY UNDER A NORTH TO NORTHWEST FLOW ALOFT. A CHANCE OF SHOWERS MAY DEVELOP LATER IN THE WEEK INTO THE WEEKEND AS UPPER LEVEL DISTURBANCES ATTEMPT TO UNDERCUT THE UPPER RIDGE. FOSTER && .AVIATION... 18Z TAF ISSUANCE...KSGF/KJLN/KBBG... MAIN FORECAST CONCERN FOR THE 18Z TAF PERIOD REVOLVES AROUND THE TIMING AND LOCATION OF SHOWER AND THUNDERSTORM DEVELOPMENT THIS AFTERNOON. EXPECTING SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS FAR SOUTHWEST MISSOURI AFTER 2 PM SPREADING NORTH AND EAST ACROSS THE OZARKS THROUGH THE LATE AFTERNOON AND EVENING. CURRENTLY A MVFR STRATUS DECK CONTINUES TO BUILD IN ACROSS NORTHWEST OKLAHOMA...SOUTHEAST KANSAS...AND SOUTHWEST MISSOURI. STORMS ARE EXPECTED TO DEVELOP WELL AHEAD OF A FRONTAL BOUNDARY CURRENTLY LOCATED ACROSS EASTERN KANSAS AND OKLAHOMA. GIVEN THE SCATTERED NATURE THESE STORMS ARE EXPECTED TO TAKE...LOCATION AND TIMING CONTINUES TO BE AN ISSUE REGARDING THE CURRENT TAFS. AFTER TONIGHT...SCATTERED SHOWERS ACROSS THE REGION CAN BE EXPECTED TO PREVAIL THROUGH THE FORECAST PERIOD AS A STRONG SURFACE LOW CONTINUES TO MOVE ACROSS THE CENTRAL PLAINS OVERNIGHT AND ACROSS MISSOURI ON FRIDAY. KURTZ && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 12, 8:01 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 801 PM CDT THU MAY 12 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-140115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 801 PM CDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... ELEVATED RISK FOR SEVERE THUNDERSTORM WINDS AND HAIL. LIMITED RISK FOR TORNADOES. SIGNIFICANT RISK FOR LIGHTNING. LIMITED RISK OF FLOODING. DISCUSSION... SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THIS EVENING. STRONG TO POTENTIALLY SEVERE STORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA THIS EVENING MAINLY EAST OF HIGHWAY 71 AND WEST OF HIGHWAY 63. THUNDERSTORM INTENSITY WILL GRADUALLY DECREASE DURING THE LATE EVENING AND OVERNIGHT HOURS. THE PRIMARY STORM HAZARDS WILL BE LARGE HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WINDS IN EXCESS OF 60 MPH...AND FREQUENT LIGHTNING. THIS RISK OF A SHORT LIVED TORNADO IS LIMITED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL THUNDERSTORMS ARE EXPECTED FRIDAY AS THE CORE OF AN UPPER LEVEL LOW MOVES ACROSS THE REGION. SEVERE STORMS MAY BE POSSIBLE...MAINLY ACROSS SOUTH CENTRAL MISSOURI...IF ENOUGH DAYTIME HEATING AND INSTABILITY CAN DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THIS EVENING ACROSS SOUTHERN MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, May 12, 8:53 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
853 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM TSTM WND GST MARSHFIELD 37.34N 92.91W
05/12/2011 E50 MPH WEBSTER MO AMATEUR RADIO
WEST SIDE OF MARSHFIELD
&&
GAEDELocal storm report, May 12, 8:57 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
857 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST 3 SSW SPRINGFIELD 37.16N 93.31W
05/12/2011 M61 MPH GREENE MO TRAINED SPOTTER
AT BATTLEFIELD AND GOLDEN
&&
GAEDELocal storm report, May 12, 9:19 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
919 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM HAIL 1 S DECATURVILLE 37.89N 92.70W
05/12/2011 E1.00 INCH LACLEDE MO EMERGENCY MNGR
0911 PM TSTM WND GST 1 S LEBANON 37.67N 92.66W
05/12/2011 E60.00 MPH LACLEDE MO EMERGENCY MNGR
0912 PM HAIL 6 ESE STOUTLAND 37.77N 92.43W
05/12/2011 E1.00 INCH LACLEDE MO EMERGENCY MNGR
0914 PM TSTM WND GST AVA 36.95N 92.66W
05/12/2011 E60.00 MPH DOUGLAS MO AMATEUR RADIO
&&
GAGANLocal storm report, May 12, 9:27 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
927 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM TSTM WND DMG ROME 36.84N 92.77W
05/12/2011 DOUGLAS MO LAW ENFORCEMENT
16 INCH TREES DOWN ALONG HIGHWAY A IN ROME...POWER IS OUT
&&
GAGANLocal storm report, May 12, 9:46 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
946 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL WAYNESVILLE 37.83N 92.20W
05/12/2011 E1.00 INCH PULASKI MO PUBLIC
RELAYED THROUGH TV STATION KY3
&&
GAGANLocal storm report, May 12, 9:51 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
951 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND GST DIXON 37.99N 92.09W
05/12/2011 M51 MPH PULASKI MO PUBLIC
&&
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:11 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 49 min |
| May 12, 7:16 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 44 min |
| May 12, 7:30 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Morgan | 45 min |
| May 12, 7:31 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory | 19 min |
| May 12, 7:33 PM CDT | Severe Thunderstorm Warning | SGF | Polk | 45 min |
| May 12, 7:52 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory | 38 min |
| May 12, 7:53 PM CDT | Areal Flood Advisory | SGF | Barry, Barton, Dade, Jasper, Lawrence, McDonald and 1 more | 6 hr |
| May 12, 8:22 PM CDT | Special Weather Statement | SGF | Miller | 23 min |
| May 12, 8:24 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 26 min |
| May 12, 8:25 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 35 min |
| May 12, 8:30 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas | 45 min |
| May 12, 8:34 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk, Webster | 36 min |
| May 12, 8:41 PM CDT | Special Weather Statement | SGF | Ozark | 49 min |
| May 12, 8:42 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 63 min |
| May 12, 8:55 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 65 min |
| May 12, 9:18 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Texas, Wright | 57 min |
| May 12, 9:28 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 62 min |
| May 12, 10:56 PM CDT | Special Weather Statement | SGF | Shannon | 49 min |
| May 12, 11:13 PM CDT | Areal Flood Advisory | SGF | Camden, Dallas, Dent, Laclede, Maries, Miller and 4 more | 12 hr |
| May 13, 11:08 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 36 min |
| May 13, 1:08 PM CDT | Special Weather Statement | SGF | Maries | 37 min |
| May 13, 1:16 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 29 min |
| May 13, 3:47 PM CDT | Flash Flood Warning | SGF | Benton, Hickory | 4 hr |
| May 13, 5:03 PM CDT | Flash Flood Warning | SGF | Dallas, Polk | 3 hr |
| May 13, 5:48 PM CDT | Flash Flood Warning | SGF | Camden, Miller, Morgan | 2 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.